U.S. doctors online nowAsk doctors free
Ireland
A 37-year-old female asked:

Period isn't normal after plan b, it keeps stopping and starting ?

2 doctor answers3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
It can happen: Irregular bleeding after taking a morning-after pill like Plan B, or Ella (ulipristal) is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late (hard to predict) . A urine pregnancy test should be done 3 weeks after taking a morning-after pill, to be sure there is no pregnancy.
Dr. Heidi Fowler
Psychiatry 25 years experience
How long has this: been going on for? Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. Take pregnancy test & notify dr if your period is 7 or > days late.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 8, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.